Alert archive / Maine / Gale Warnings in 2011

Gale Warning 8, NWS Caribou, ME

February 14, 2011

NWS Caribou, ME issued this gale warning at Feb 14, 2011, 3:14 AM EST. It took effect at Feb 14, 2011, 11:00 AM EST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2011, 3:14 AM EST (08:14 UTC)
In effect from
Feb 14, 2011, 11:00 AM EST
Expired
Feb 15, 2011, 10:00 PM EST
In force
35 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WHUS71 KCAR 140814
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
314 AM EST MON FEB 14 2011

ANZ050>052-141615-
/O.UPG.KCAR.SC.Y.0015.000000T0000Z-110215T0500Z/
/O.NEW.KCAR.GL.W.0008.110214T1600Z-110216T0300Z/
/O.UPG.KCAR.GL.A.0004.110215T0500Z-110215T2000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
314 AM EST MON FEB 14 2011

...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST
TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST 15 TO 25 KTS WITH GUSTS TO 35 KTS THROUGH
  MONDAY EVENING...THEN BECOMING NORTHWEST 25 TO 35 KTS WITH GUSTS
  TO 40 KTS AFTER MIDNIGHT MONDAY NIGHT.

* SEAS: 7 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

HASTINGS
7 follow-up statements
599 
WHUS71 KCAR 141406
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
906 AM EST MON FEB 14 2011

ANZ050>052-142215-
/O.CON.KCAR.GL.W.0008.110214T1600Z-110216T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
906 AM EST MON FEB 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY. 

* WINDS: SOUTHWEST 15 TO 25 KTS WITH GUSTS TO 35 KTS THROUGH 
  MONDAY EVENING...THEN BECOMING NORTHWEST 25 TO 35 KTS WITH 
  GUSTS TO 40 KTS AFTER MIDNIGHT MONDAY NIGHT. 

* SEAS: 7 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
235 
WHUS71 KCAR 141941
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
241 PM EST MON FEB 14 2011

ANZ050>052-150345-
/O.CON.KCAR.GL.W.0008.000000T0000Z-110216T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
241 PM EST MON FEB 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY. 

* WINDS: SOUTHWEST 15 TO 25 KTS WITH GUSTS TO 35 KTS THIS
  EVENING...THEN BECOMING NORTHWEST 25 TO 30 KTS WITH GUSTS TO 45
  KTS AFTER MIDNIGHT.

* SEAS: 7 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
453 
WHUS71 KCAR 150242
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
942 PM EST MON FEB 14 2011

ANZ050>052-151045-
/O.CON.KCAR.GL.W.0008.000000T0000Z-110216T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
942 PM EST MON FEB 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY. 

* WINDS: SOUTHWEST 10 TO 15 KT...THEN BECOMING NORTHWEST 25 TO 35
  KT WITH GUSTS TO 40 KT AFTER MIDNIGHT.

* SEAS: 7 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
996 
WHUS71 KCAR 150802
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
302 AM EST TUE FEB 15 2011

ANZ050>052-151615-
/O.CON.KCAR.GL.W.0008.000000T0000Z-110216T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
302 AM EST TUE FEB 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: NORTHWEST 25 TO 35 KT WITH GUSTS TO 45 KT...DIMINISHING
  TO 25 TO 30 KT LATE THIS EVENING.

* SEAS: 7 TO 10 FT...SUBSIDING TO 3 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

HASTINGS
226 
WHUS71 KCAR 151712
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1212 PM EST TUE FEB 15 2011

ANZ050>052-160115-
/O.CON.KCAR.GL.W.0008.000000T0000Z-110216T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1212 PM EST TUE FEB 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: NORTHWEST 25 TO 35 KT WITH GUSTS TO 40 KT...DIMINISHING
  TO 25 TO 30 KT LATE THIS EVENING.

* SEAS: 7 TO 10 FT...SUBSIDING TO 3 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

HEWITT
068 
WHUS71 KCAR 152008
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
308 PM EST TUE FEB 15 2011

ANZ050>052-160300-
/O.CON.KCAR.GL.W.0008.000000T0000Z-110216T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
308 PM EST TUE FEB 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: NORTHWEST 20 TO 30 KT WITH GUSTS TO 35 KT...DIMINISHING
  TO 20 TO 25 KT LATE THIS EVENING.

* SEAS: 5 TO 7 FT...SUBSIDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$


HEWITT
285 
WHUS71 KCAR 160242
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
942 PM EST TUE FEB 15 2011

ANZ050>052-161100-
/O.EXP.KCAR.GL.W.0008.000000T0000Z-110216T0300Z/
/O.NEW.KCAR.SC.Y.0016.110216T0300Z-110216T1100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
942 PM EST TUE FEB 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY...
...GALE WARNING WILL EXPIRE AT 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY. THE GALE
WARNING WILL EXPIRE AT 10 PM EST THIS EVENING. 

* WINDS: NORTHWEST 20 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS: 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 13, 5:23 PM EST, 9 hours 51 minutes earlier.

Area forecast discussion, Feb 13, 5:23 PM EST, 9 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
523 PM EST SUN FEB 13 2011

.SYNOPSIS...
LOW PRESSURE WILL CROSS CENTRAL MAINE ON MONDAY INTO MONDAY
EVENING...BRINGING SIGNIFICANT SNOWFALL TO NORTHERN MAINE. HIGH
PRESSURE WILL RETURN FOR TUESDAY THROUGH LATE WEEK WITH A
MODERATION IN TEMPERATURES EXPECTED.
&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
OVERRUNNING LIGHT SNOW WILL OVERSPREAD THE FORECAST AREA THIS
EVENING WITH ACCUMULATIONS NEAR AN INCH EXCEPT SOME HIGH TOTALS IN
THE REMOTE WESTERN MOUNTAINS UP TO 3 INCHES. LOW PRESSURE WILL
TRACK ALONG THE WARM FRONTAL BOUNDARY EASTWARD OVERNIGHT AND CROSS
CENTRAL MAINE DURING MONDAY. THIS MEANS AREAS SOUTH OF THE TRACK
WILL RECEIVE LIGHT AMOUNTS OF SNOW TONIGHT AND EARLY TOMORROW
MORNING...BUT MOVE INTO THE WARM SECTOR DURING MONDAY WITH
TEMPERATURES RISING INTO THE MID TO UPPER 30S DOWN EAST. THE NATURE
OF PRECIPITATION IS MOST LIKELY TO BE DRIZZLE AND AREAS OF FOG SOUTH
OF THE LOW TRACK. THE WARM AIR TO THE SOUTH OF THE LOW WILL BE IN
THE BOUNDARY LYR RATHER THAN ALOFT. THE LOW TRACK IS EXPECTED TO BE
FROM SOMERSET COUNTY TOWARDS NORTHERN WASHINGTON COUNTY. GOOD LIFT
IN THE COLD AIR NORTH OF THE LOW TRACK IS EXPECTED TO BRING STEADY
SNOW MONDAY TO THE CROWN WITH THE BEST ACCUMULATIONS RUNNING FROM
CLAYTON LAKE TOWARDS VAN BUREN. WILL FORECAST 8 TO 12 INCHES WITH
THE WINTER STORM WARNING IN PLACE FOR ZONES 1 AND 2. IN THIS
AREA...QPF IS EXPECTED TO BE FROM A HALF INCH TO THREE QUARTERS OF
AN INCH. SNOW RATIOS WILL BE IN THE 15 TO 20 TO ONE AREA WITH
LIGHT WINDS. HAVE BUFFERED THE WARNING AREA WITH ADVISORIES FOR UP
TO SEVEN INCHES OF SNOW. IF THE LOW TRACKS A BIT FURTHER SOUTH
THAN EXPECTED...THESE ADVISORIES MAY NEED TO BE UPGRADED. ALSO
WILL NEED TO CONTINUE TO EVALUATE ZONE 10 FOR AN ADVISORY.
DO NOT EXPECT ANY ADVISORIES TO BE REQUIRED ANY FURTHER SOUTH THAN
ZONE 10.  DO NOT EXPECT ANY FREEZING PRECIP ISSUES IN THIS CWA.

STRONG WINDS ARRIVING AFTER MIDNIGHT WILL INTRODUCE SHARPLY COLDER
AIR WITH GUSTS TO 40 MPH. CURRENTLY EXPECTING CONDITIONS WILL STAY
UNDER WIND CHILL ADVISORY CRITERIA. BLOWING SNOW WILL BE A PROBLEM
FOR AROOSTOOK AS THESE WINDS INCREASE AFTER MIDNIGHT AND CREATE DRIFTS.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
BIGGEST CHALLENGE THIS TERM WILL BE THE WIND AND TEMPERATURES.

DECIDED TO KEEP WINDS GOING A BIT LONGER THROUGH MIDDAY TUESDAY ON
THE BACKSIDE OF THE INTENSIFYING LOW MOVING THROUGH THE MARITIMES.
ADDED BLOWING SNOW THROUGH 20Z AND THEN WINDS LOOK TO RELAX AS THE
LOW PULLS AWAY AND HIGH PRES RIDGES IN FROM THE WSW LATE IN THE
DAY. DEFINITELY A COLDER DAY AS TEMPERATURES WILL BE SOME 10-15
DEGREES COLDER THAN THEY HAVE BEEN THE PAST FEW DAYS. WE ARE
TALKING AROUND 10 DEGREES ACROSS THE NORTH AND WEST AND MID TO
UPPER TEENS CENTRAL AND DOWNEAST AREAS. HIGH PRES RIDGING ACROSS
THE REGION MONDAY NIGHT W/DECENT RADIATIONAL COOLING AND CLEARING
WILL LEAD TO OVERNIGHT MINS DROPPING TO -10 TO -20F ACROSS THE
NORTH AND CENTRAL WHILE ZERO TO -5F WILL BE THE GOING RATE ACROSS
THE DOWNEAST AND COAST.

A SFC TROF SUPPORTED BY A MID LEVEL S/WV IS FCST TO MOVE ACROSS
THE REGION ON WEDNESDAY. LITTLE IF ANYTHING IN THE WAY OF
MEASURABLE PRECIP. DECIDED ON CARRYING LOW CHC OF SNOW SHOWERS ACROSS
THE NORTHERN TIER WEDNESDAY AFTERNOON IN RESPONSE TO THIS FEATURE.
THE MORE NOTABLE THING WILL BE THE WARMING IN TEMPERATURES AS A WSW
FLOW BEGINS TO BRING MUCH WARMER AIR IN FROM THE PLAIN STATES.

PREVIOUS FCST MAXES FOR WEDNESDAY WERE ADJUSTED UPWARD A
FEW DEGREES MATCHING THEM UP W/THE GMOS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE START OF THE LONG TERM WILL FIND A HIGH PRESSURE SYSTEM OVER
THE WESTERN ATLANTIC OFF THE COAST OF VIRGINIA. A LOW PRESSURE
SYSTEM OVER NORTHERN QUEBEC JUST EAST OF JAMES BAY. ITS ASSOCIATED
COLD FRONT EXTEND TO THE SOUTHWEST ACROSS THE NORTHERN GREAT
LAKES. BY EARLY THURSDAY MORNING THE LOW WILL BE OVER EASTERN
QUEBEC THE COLD FRONT INTO NORTHERN MAINE. ANOTHER LOW WILL BE
DEEPENING IN THE UPPER MIDWEST. BY THURSDAY EVENING THE OLD LOW
WILL BE EAST INTO THE CANADIAN MARITIMES...THE NEW LOW WILL
CONTINUE TO DEEPEN AND MOVE TO NORTHERN IOWA. ITS ASSOCIATED WARM
FRONT EXTENDING EAST INTO SOUTHERN NEW ENGLAND. BY FRIDAY MORNING
THE WARM FRONT WILL BE INTO SOUTHERN MAINE...THE LOW CONTINUES TO
DEEPEN AND MOVES INTO THE NORTHERN GREAT LAKES REGION. BY SATURDAY
EVENING THE MUCH OF MAINE WILL BE IN THE WARM SECTOR BETWEEN
FRONTS. THE LOW WILL MOVE EAST INTO SOUTHERN QUEBEC. BY SATURDAY
MORNING THE LOW WILL MOVE TO EASTERN QUEBEC THE COLD FRONT WILL
MOVE THROUGH...AND HIGHER PRESSURE WILL BEGIN TO BUILD INTO THE
AREA. HIGHER PRESSURE WILL PREVAIL THROUGH THE END OF THE PERIOD.

LOADED GMOS...ADJUSTED POP AND SKY GRIDS TO BETTER SUPPORT ONE
ANOTHER. PLUS 20 PERCENT OVER WATERS FOR WINDS GUST...PLUS 15
PERCENT OVER LAND. LOADED NAWAVE 4 FOR SEAS.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: EXPECT IFR CONDITIONS IN LIGHT SNOW THIS EVENING FOR
ALL LOCATIONS. THERE MAY BE A BREAK FOR SEVERAL HOURS OVERNIGHT
WITH VFR CONDITIONS BEFORE ALL AREAS BECOME IFR OR VLIFR IN SNOW
MONDAY MORNING. THE SNOW WILL CONTINUE ALL DAY FOR FVE...CAR...HUL
AND PQI WITH VIS AS LOW AS A QUARTER MILE AT TIMES. AT BGR...THE
SNOW WILL END EARLY AND THE EXPECTATION IS THAT IFR CIGS AS LOW AS
300 FT WILL OCCUR DURING MONDAY. CIGS ARE EXPECTED TO BE A BIT
HIGHER FOR BHB. SNOW WILL END FOR ALL AREAS MONDAY EVENING AND
STRONG NORTHWEST WINDS WITH GUSTS TO 40 MPH WILL BE THE NEXT
ISSUE...ALTHOUGH CONDITIONS WILL BE VFR BASED ON CIG AND VIS.

SHORT TERM: MVFR FOR THE NORTHERN TAF SITES TUESDAY AND THEN VFR
LATE TUESDAY THROUGH TUESDAY NIGHT. VFR FOR BGR/BHB RIGHT INTO
WEDNESDAY. WE COULD SEE A BRIEF PERIOD OF MVFR ACROSS THE NORTH ON
WEDNESDAY W/A WEAK DISTURBANCE MOVING THROUGH THE REGION.

&&

.MARINE...
NEAR TERM: HAVE ISSUED SCA TO COVER SCA WINDS AND SEAS TONIGHT.
EXPECT WINDS TO DECREASE BELOW SCA CRITERIA DURING THE DAY ON
MONDAY AS LOW PRESSURE MOVES JUST NORTH OF THE WATERS. WILL
CONTINUE WITH GALE WATCH FOR MONDAY NIGHT INTO TUES. PREFER SWAN
OUTPUT FOR WAVE HTS.

SHORT TERM: A GALE WATCH IS IN PLACE RIGHT INTO TUESDAY AS WINDS
GUSTS TO 35KT ON THE BACKSIDE OF THE LOW. WINDS WILL DROP BELOW
GALE TO SCA TUESDAY EVENING AND THEN BELOW SCA THRESHOLDS BY
WEDNESDAY MORNING. SEAS WILL STAY UP AROUND 6 FT INTO WEDNESDAY
MORNING AND THEN SUBSIDE. FOLLOWED THE NAM12/GFS INTO WEDNESDAY.
GUSTS WERE GMOS BASED BUT TWEAKED BACK 5 KT ESPECIALLY TUESDAY
NIGHT AS HIGH PRES RIDGE BUILDS E.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 4 AM MONDAY TO 1 AM EST TUESDAY FOR
     MEZ001-002.
     WINTER WEATHER ADVISORY FROM 4 AM MONDAY TO 1 AM EST TUESDAY
     FOR MEZ003>006.
MARINE...GALE WATCH FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON FOR
     ANZ050>052.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST MONDAY FOR ANZ050>052.

&&

NEAR TERM...FOSTER/MCW
SHORT TERM...HEWITT
LONG TERM...NORTON
AVIATION...FOSTER/MCW
MARINE...FOSTER/MCW/HEWITT
Hazardous weather outlook, Feb 13, 2:52 PM EST, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
252 PM EST SUN FEB 13 2011

MEZ001-002-142000-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-
252 PM EST SUN FEB 13 2011

...WINTER STORM WARNING IN EFFECT FROM 4 AM MONDAY TO 1 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

MEZ003>006-142000-
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-
252 PM EST SUN FEB 13 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM MONDAY TO 1 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

MEZ010-142000-
CENTRAL PISCATAQUIS-
252 PM EST SUN FEB 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SNOW WILL OCCUR MONDAY WITH ACCUMULATIONS EXPECTED TO REMAIN UNDER
THREE INCHES AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

ANZ050>052-142000-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
252 PM EST SUN FEB 13 2011

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

MEZ011-015>017-029>032-142000-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
252 PM EST SUN FEB 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 2:49 PM ESTWind AdvisoryCARHancock, Penobscot, Piscataquis, Washington26 hr
Feb 14, 3:08 PM ESTWind Chill AdvisoryCARAroostook, Penobscot, Piscataquis, Somerset36 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.